# SDR USAA2013040500009

- Difficulty date: April 4, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 39,098 hours, 22,123 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW CALLED IN THAT FORWARD GALLEY ENTRY DOOR FLOOR EMERENCY FLASHLIGHT INOP AT APPROXIMATELY 15-20 MINUTES PRIOR TO DEPARTURE TIME.  AIRCRAFT NOT YET BOARDED. MAINTENANCE REMOVED AND REPLACED FORWARD ENTRY DOOR EMERGENCY FLASHLIGHT BATTERY AND SECURITY STRAP.  SECURED - OPS NORMAL.
